# SDR HEEA086571

- Difficulty date: May 22, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N761PH
- Make and model: Skrsky S76A
- Aircraft serial: 760224
- Aircraft time: 13,757 hours
- System (JASC): 2210 · Autopilot System
- Part: Brake
- Part number: 7690001812102
- Part serial: 81058
- Condition: Sticking
- Location: Autoflight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROLL MAG BRAKE STICKS IN LATERAL MODE. TO BE SENT TO VENDOR.
